It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • Tingling Hands with Paxil



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 10-11-2006, 07:27 PM   #1
    nausnowangel
    Junior Member
     
    nausnowangel's Avatar
     
    Join Date: Nov 2004
    Posts: 19
    nausnowangel HB User
    Tingling Hands with Paxil

    I just started taking Paxil CR (12.5 mg) on Saturday for anxiety and had already noticed a difference within a few days with how I am sleeping and that I am somewhat calmer. But yesterday I started getting a tingly feeling in my arms and hands that I hadn't had before, and today it was worse. Have any of you ever had this happen? I am also nauseous and having diarrhea, both of which I had before I started taking the Paxil but it is worse than it was. I hate to stop taking it because it had already made some difference anxiety wise but it is really scary! If you have had this happen and have switched to something else, what did you try? Thanks for your help!!

     
    Sponsors Lightbulb
       
    Old 10-12-2006, 08:21 AM   #2
    neshee
    Inactive
    (female)
     
    Join Date: Sep 2006
    Posts: 988
    neshee HB User
    Exclamation Re: Tingling Hands with Paxil

    First of all, are you female and in child-bearing years? If you are, then you should switch meds. I only say this b/c I am 26 and female, and am planning on having another baby someday...I was told NOT to take Paxil, due to recent studies of congenital heart defects in newborns whose moms have taken paxil...I AM NOT TRYING TO FREAK YOU OUT!!! Just to warn you....If you aren't either of these (or have had surgery to prevent pregnancy...ie: tubes tied...then you are fine)....okay...I was on it for a week. Until I found out about the baby thing, then switched to Prozac. Okay, paxil made me worse for the whole time I was on it. My anxiety spiked REALLY high. It is good that it is helping you. I am really sensitive to meds. So, I also had tingling in my arms and hands...this is just anxiety. Sigh. "Just" anxiety. Like it is simple. It really does sound like you are doing VERY well on this med, and unless you are female and child-bearing years, stay on it, and good luck. I ended up on Celexa (Prozac was too strong for me) and that worked well too. I hoped I haven't blabbed too much, just trying to help you out. It sounds like you are headed in the right direction.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Could it all just be anxiety? Tingling, tightness in muscles... bg77 Anxiety 6 04-13-2010 06:57 AM
    Tingling, Prickly burning sensation in hands and feet Slimlad Open to All Other Health Topics 10 09-15-2008 06:32 PM
    bilateral hand tingling sk84life Neuropathy 4 08-08-2007 09:36 PM
    Is tingling normal? ljd88 Neuropathy 6 03-03-2007 01:39 PM
    Tingling in Hands - Thyroid problem or what? Linda in TX Thyroid Disorders 33 05-21-2006 12:53 AM
    Tingling hands. Should I worry? 6Blues Lyme Disease 10 05-03-2006 06:29 AM
    Does Lupus Cause Numbness And Tingling?? Burnt Bees Lupus 11 03-21-2006 08:33 AM
    Tingling sensations in my hands and legs (feet). anna317 Anxiety 2 12-08-2005 05:55 PM
    tingling in hands and feet thres Arthritis 1 08-11-2003 07:53 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 03:46 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!